# SDR ASAA2018060525048

- Difficulty date: June 5, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,883 hours, 6,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A524035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING INTERNAL FLOORBOARD SUPPORT ANGLE AT STA 540 BL0-LBL24 CRACK. GROUNDED - YES. REMOVED AND REPLACED PANEL PN 143A5240-35 REF BAC DWG 143A524 REV "-" AND 143A0060 REV "-".
